MAUDE Adverse Event Report: BIOSENSE WEBSTER INC SOUNDSTAR ECO GE 8F CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

BIOSENSE WEBSTER INC SOUNDSTAR ECO GE 8F CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Catalog Number 10439236
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a soundstar eco ge 8f catheter and there was adherent material on the tip of the catheter (something like a film).The material was identified when the sterile packaging of the was opened.The device was not inserted into the patient.Adherent material was loose, and it was possible to wipe it off with a moistened gauze, but the nature of the adherent material was unknown.The procedure was continued with catheter replacement (and the adherent material was discarded along with the gauze).The procedure was completed without patient's consequence.
 
Additional Manufacturer Narrative
On 1-sep-2025, the product investigation was completed.It was reported that a patient underwent an atrial fibrillation ablation procedure with a soundstar eco ge 8f catheter and there was adherent material on the tip of the catheter (something like a film).The material was identified when the sterile packaging of the was opened.The device was not inserted into the patient.Adherent material was loose, and it was possible to wipe it off with a moistened gauze, but the nature of the adherent material was unknown.The procedure was continued with catheter replacement (and the adherent material was discarded along with the gauze).The procedure was completed without patient's consequence.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech's procedures, a visual inspection was performed.Visual analysis revealed no damage or anomalies on the device.It was returned without its original packaging.A device history record evaluation was performed for the finished device number g9491919, and no internal actions related to the reported condition were identified.The foreign material reported by the customer could not be confirmed during the analysis.Other circumstances may have affected device performance.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.This product complaint will be addressed through the quality system.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
SOUNDSTAR ECO GE 8F CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
SIEMENS LTD. SEOUL
venture bldg 2, office 112 601
pohang technopark, jigok-dong
gyeongbuk 790-8 34
KS   790-834
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22901751
Report Number2029046-2025-02873
Device Sequence Number8814005
Product Code OBJ
UDI-Device Identifier10846835008869
UDI-Public(01)10846835008869(17)260528(10)G9491919
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Catalogue Number10439236
Device Lot NumberG9491919
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer09/01/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN¿ SYSTEM.; QDOT MICRO, BI, TC, D-F.
Patient SexUnknown